# SDR SWIA200514615

- Difficulty date: February 18, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 28,264 hours, 24,431 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 304B
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 5,846 hours, 5,026 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED RIGHT BPSU IAW MM 27-51-10.  OPERATIONAL CHECK GOOD.
